Investigation of inelastic problems by reproducing the deformation history
Doklady Akademii Nauk, Tome 186 (1969) no. 1, pp. 58-61
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_186_1_a14,
author = {A. Ya. Aleksandrov and M. Kh. Akhmetzyanov},
title = {Investigation of inelastic problems by reproducing the deformation history},
journal = {Doklady Akademii Nauk},
pages = {58--61},
year = {1969},
volume = {186},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_186_1_a14/}
}
TY - JOUR AU - A. Ya. Aleksandrov AU - M. Kh. Akhmetzyanov TI - Investigation of inelastic problems by reproducing the deformation history JO - Doklady Akademii Nauk PY - 1969 SP - 58 EP - 61 VL - 186 IS - 1 UR - http://geodesic.mathdoc.fr/item/DAN_1969_186_1_a14/ LA - ru ID - DAN_1969_186_1_a14 ER -
A. Ya. Aleksandrov; M. Kh. Akhmetzyanov. Investigation of inelastic problems by reproducing the deformation history. Doklady Akademii Nauk, Tome 186 (1969) no. 1, pp. 58-61. http://geodesic.mathdoc.fr/item/DAN_1969_186_1_a14/